Translator Disclaimer
15 February 2015 Generalized Clifford–Severi inequality and the volume of irregular varieties
Miguel A. Barja
Duke Math. J. 164(3): 541-568 (15 February 2015). DOI: 10.1215/00127094-2871306

Abstract

We give a sharp lower bound for the self-intersection of a nef line bundle L on an irregular variety X in terms of its continuous global sections and the Albanese dimension of X, which we call the generalized Clifford–Severi inequality. We also extend the result to nef vector bundles and give a slope inequality for fibered irregular varieties. As a by-product we obtain a lower bound for the volume of irregular varieties; when X is of maximal Albanese dimension the bound is vol(X)2n!χ(ωX) and it is sharp.

Citation

Download Citation

Miguel A. Barja. "Generalized Clifford–Severi inequality and the volume of irregular varieties." Duke Math. J. 164 (3) 541 - 568, 15 February 2015. https://doi.org/10.1215/00127094-2871306

Information

Published: 15 February 2015
First available in Project Euclid: 17 February 2015

zbMATH: 06422600
MathSciNet: MR3314480
Digital Object Identifier: 10.1215/00127094-2871306

Subjects:
Primary: 14J0
Secondary: 14J29, 14J30, 14J35

Rights: Copyright © 2015 Duke University Press

JOURNAL ARTICLE
28 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.164 • No. 3 • 15 February 2015
Back to Top